On super edge-magic labeling of some graphs
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 11-21
Published online March 1, 2008
Ji Yeon Park, Jin Hyuk Choi, and Jae-Hyeong Bae
Kyung Hee University
Abstract : A graph $G=(V,E)$ is called super edge-magic if there exists a one-to-one map $\lambda$ from $V \cup E$ onto $\{1, 2, 3, \ldots, |V|+|E|\}$ such that $\lambda(V)=\{1, 2, \ldots, |V|\}$ and $\lambda(x)+\lambda(xy)+\lambda(y)$ is constant for every edge $xy$. In this paper, we investigate whether some families of graphs are super edge-magic or not.
Keywords : edge magic labeling, super edge-magic graphs, magic number
MSC numbers : 05C78, 68R10, 90B18, 90C35
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd